The most trusted and popular consumer complaints website
Explore your opportunities! Create an account or Sign In

Mirena / mirena hell!

1 England, Kent, United Kingdom Review updated:
Contact information:
Phone: 01322 380159

I have had nothing but troubles with this thing, the longer its in the worst its effects, it really ruins your life and leaves you feeling like a hypochondriac, and isolated, as no one inc your doctor believes your symptoms inc: dizziness, hot sweats, extreme tiredness, feeling like your 73 not 33, feeling like your hung over every morning when you wake up, dry eyes, the list is endless. I did not think that these symptoms where because of the mirena, because i had been to a web site, I thought it was the mirena, then was surprised when all these women had the same or similar symptoms to me, This thing is evil it should be banned!!!

Sort by: UpDate | Rating

Comments

  • Je
      4th of May, 2008
    0 Votes

    I totally agree Mirena is the worst thing that could happen to me. I am getting it taken out tomorrow, I feel CRAZY. I cry and hit things, I feel tired then I can't sleep, I am moody and have headaches, Honestly I feel like when I was pregnant.

  • Ad
      9th of Jul, 2008
    0 Votes

    are you ladies a part of curezone mirena forum i also started complaints here if you search mirena.

  • Ne
      13th of Sep, 2008
    0 Votes

    I also have had severe side effects from mirena, I started a help site, have a look if you like and tell us your story there.
    www.mirena-side-effects.sampasite.com

  • Ne
      13th of Sep, 2008
    0 Votes

    Severe side effects, thyroids removed, cysts on ovary.breast lump, bloating, weight gain, hair loss

  • Ni
      18th of Sep, 2009
    0 Votes

    Mirena Hell, YES!!!
    Thank you for your post. I can relate to it all & more.

  • An
      7th of Oct, 2009
    0 Votes

    THe mirena the best thing that happened to me I dont get any symptoms and plus I dont have to think about getting pregnant. Its wonderful!! I LOVE IT!

  • Go
      14th of Jun, 2010
    0 Votes

    I have been trying to talk to people about my mirena and see what they had to say. I've heard so many things! I have had mirena in for 2 years now and I am tired all the time, I feel depressed, I cry at some of the stupidest things ever, my breast get sore when I'm supposed to have periods and which is normal, but they are sore ten times worse than they should be! I have pains in my uterus sometimes. My hair falls out, I can't drop my pregnancy weight. My two pregnancies before my third child I was able to lose it fast, after my third kid I had mirena inserted and it's hell trying to lose it. I took a pregnancy test because I could have sworn I could have been pregnant. I want to get this thing removed soooo bad but I don't have the money to do so. Mirena is a pain in the rear!

  • La
      5th of Oct, 2010
    0 Votes

    @ goinginsane woman...To remove it they simply pull it out, i removed my own, some slight cramping while removing, and thats it! I say better out then in, if you cant afford to have it removed by your dr. just get ahold of the string and pull it out slowly.

  • An
      12th of Jan, 2011
    0 Votes

    All of these chicks are just greedy, moody, or depressed from life because the Mirena does not cause those types of side affects. If anything, it can kick you into early menopause but when you take a Well Woman's exam the doctor will test your hormone levels just in case. If a person isn't losing the weight they want or have weight gain it truly means you need to back the hell away from the table. For the young lady that can't loose weight after your third pregnancy...WTF??? YOU HAVE 3 DANG ON KIDS!!! WHAT DO YOU EXPECT...SMH!!! First you say the pill is bad, then the shot, now the mirena...hell doctors can't make none of YOU chicks happy. Just use a damn condom and shut up or just have tons of babies...

  • Wt
      25th of Mar, 2011
    +1 Votes

    You are obviously dumb...US women that have 9 to 5s and are full time moms and wifes know a difference...it may work for you but thats the beauty of us ALL being different...your putting something in your body thats not supposed to be there whether it be a pill, a shot, an IUD, drugs or alcohol...everyone may have a different reaction...get informed before you open the hole in your face...your rude and inconsiderate and obviously not a smart human being *assuming you are... with the lack of compassion* I pray you don't have a family...I would assume they have to deal with the same attitude you just have the nerve to comment on here...

  • Ma
      4th of Oct, 2011
    0 Votes

    Had Mirena in for 4 years & only realised the side effects once I had had it removed. Didn't put on any weight during the time I had Mirena, although started getting cysts farely often. Also completely lost my libido, unbareably painful intercourse which the doctors blamed on everything else but the Mirena (this is to mention only a few of the side effects I experienced). I have now had it removed for nearly 6 weeks & I feel like I'm on honeymoon all over again. Sex doesn't hurt at all! AND I have a libido again. I had forgotten what it was like! The thing is that the side effects are so subtle / gradual that you don't realise anything is wrong for a very long (if not too long) time, that eventually you feel that maybe how I'm feeling is normal. Also something I was never told was that sometimes it works as a morning-after story that fertilisation takes place & only then the egg is aborted. I did massive amounts of research on this (as I am not comfortable with this means of contraception) and found very little information, upon asking my gynae (AGAIN) 4 years down the line, he confirmed that with all IUD's this can happen. I just think this needs to be put in the Mirena brochure & this information needs to be made available. We all have free choice & I felt this information was witheld.
    Thanks, Magenta

  • Su
      10th of Jan, 2012
    0 Votes

    I want to cryevery time I think of Mirena I will never be able to have children now

  • Be
      28th of May, 2012
    0 Votes

    I had the mirena put in, in June 2011 and went for my 6week checkup and everything was fine. This year in February, I had severe pain and thought it was just menstral. eventually i went to the trauma section at hospital as it was late at night, onyl to find out a few hours later that the Mirena was sitting underneath my left rib cage and i was 6 weeks pregnant. The featus was growing in my falopin tube which had burst and i didnt know. A very hectic experience and really think that this shouldnt happen.
    Thanks, Belinda Shaddock

Post your comment